Alert archive / Wisconsin / Storm Watches in 2011

Storm Watch 1, NWS Milwaukee, WI

October 18, 2011

NWS Milwaukee, WI issued this storm watch at Oct 18, 2011, 9:46 AM CDT. It took effect at Oct 19, 2011, 5:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 18, 2011, 9:46 AM CDT (14:46 UTC)
In effect from
Oct 19, 2011, 5:00 PM CDT
Expired
Oct 18, 2011, 4:05 PM CDT
In force
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

322 
WHUS73 KMKX 181446
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
946 AM CDT TUE OCT 18 2011

...STRONG WINDS AND HIGH WAVES WILL DEVELOP ON WEDNESDAY AND
CONTINUE THROUGH THURSDAY...

.RAPIDLY DEEPENING LOW PRESSURE OVER THE OHIO AND TENNESSEE
VALLEYS TONIGHT AND WEDNESDAY WILL CAUSE A TIGHT PRESSURE
GRADIENT OVER LAKE MICHIGAN. THIS TIGHT PRESSURE GRADIENT AND
UNSTABLE CONDITIONS OVER LAKE MICHIGAN WILL ALLOW STRONG GUSTY
WINDS TO REACH THE LAKE SURFACE FROM WEDNESDAY AFTERNOON INTO
THURSDAY.

GUSTY GALE STRENGTH NORTH TO NORTHEAST WINDS ARE LIKELY...AND
STORM FORCE WIND GUSTS ARE POSSIBLE. THESE STRONG WINDS WILL
CAUSE WAVES TO BUILD TO 12 TO 16 FEET. HENCE A SMALL CRAFT
ADVISORY GOES INTO EFFECT TONIGHT...TRANSITIONING TO A STORM WATCH
LATE WEDNESDAY AFTERNOON...WHICH CONTINUES THROUGH THURSDAY.

LMZ643>646-182300-
/O.EXT.KMKX.SC.Y.0077.111019T0500Z-111019T2200Z/
/O.CAN.KMKX.GL.A.0008.111019T1800Z-111021T0000Z/
/O.NEW.KMKX.SR.A.0001.111019T2200Z-111020T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
946 AM CDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
5 PM CDT WEDNESDAY...
...STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
STORM WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON. THE GALE WATCH HAS BEEN CANCELLED. THE SMALL
CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM CDT
WEDNESDAY. 

* WINDS: NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 TO 30 KNOTS
  TONIGHT...FURTHER STRENGTHENING TO 30 TO 40 KNOTS LATE WEDNESDAY
  AFTERNOON AND WEDNESDAY NIGHT. GUSTS TO 55 KNOTS WILL BE
  POSSIBLE...ESPECIALLY WEDNESDAY NIGHT. THE VERY WINDY
  CONDITIONS WILL CONTINUE THROUGH THURSDAY.

* WAVES: BUILDING TO 4 TO 7 FEET TONIGHT...FURTHER BUILDING TO 12
  TO 16 FEET WEDNESDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
1 follow-up statement
478 
WHUS73 KMKX 182105
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 PM CDT TUE OCT 18 2011

...WINDS INCREASING TONIGHT WITH STORM FORCE WINDS AND HIGH WAVES
WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING...

.RAPIDLY DEEPENING LOW PRESSURE OVER THE OHIO AND TENNESSEE
VALLEYS TONIGHT AND WEDNESDAY WILL CAUSE A TIGHT PRESSURE
GRADIENT OVER LAKE MICHIGAN. THIS TIGHT PRESSURE GRADIENT AND
UNSTABLE CONDITIONS OVER LAKE MICHIGAN WILL ALLOW STRONG GUSTY
WINDS TO REACH THE LAKE SURFACE FROM WEDNESDAY AFTERNOON INTO
THURSDAY.

SMALL CRAFT ADVISORY CONDITIONS WILL BEGIN AROUND MIDNIGHT...AND
BECOME GUSTY NORTH TO NORTHEAST GALES BY MIDDAY WEDNESDAY. WINDS
WILL FURTHER STRENGTHEN LATE WEDNESDAY AFTERNOON WITH STORM FORCE
WIND GUSTS UP TO 50 KNOTS THROUGH EARLY THURSDAY MORNING. THESE
STRONG WINDS WILL CAUSE WAVES TO BUILD TO 12 TO 18 FEET.

LMZ643>646-190515-
/O.EXT.KMKX.SC.Y.0077.111019T0500Z-111019T1800Z/
/O.UPG.KMKX.SR.A.0001.111019T2200Z-111020T1800Z/
/O.NEW.KMKX.SR.W.0003.111019T1800Z-111020T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
405 PM CDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
1 PM CDT WEDNESDAY...
...STORM WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 1 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
STORM WARNING...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 1 PM
CDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM
MIDNIGHT TONIGHT TO 1 PM CDT WEDNESDAY. THE STORM WATCH IS NO
LONGER IN EFFECT. 

* WINDS: NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 TO 30 KNOTS
  TONIGHT...FURTHER STRENGTHENING TO 35 TO 40 KNOTS LATE WEDNESDAY
  AFTERNOON AND WEDNESDAY NIGHT. GUSTS TO 50 KNOTS ARE EXPECTED
  WEDNESDAY NIGHT. NORTH WINDS WILL GRADUALLY DIMINISH TO 30 KNOTS
  THURSDAY AFTERNOON.

* WAVES: BUILDING TO 4 TO 7 FEET TONIGHT...FURTHER BUILDING TO
  12 TO 18 FEET WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this storm watch went out at Oct 18, 3:29 AM CDT, 6 hours 17 minutes earlier.

Area forecast discussion, Oct 18, 3:29 AM CDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 AM CDT TUE OCT 18 2011

.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM.

EARLY MORNING HIGH CLOUDS SHOULD GIVE WAY TO INCREASING CU/SC
TODAY.  WEAK SURFACE FRONT WL PUSH THROUGH SRN WI EARLY THIS
MORNING...USHERING IN WEAK LOW LEVEL COLD AIR ADVECTION AND
INCREASING MOISTURE RESULTING IN THE THICKENING CLOUDS.  CLOUDS
SHOULD CONTINUE TO THICKEN AND LOWER TONIGHT IN INCREASING LOW LEVEL
COLD AIR ADVECTION AND SYNOPTIC SCALE LIFT SPREADING IN FROM
EAST.

WATER VAPOR IMAGERY SHOWS WEAK WAVE OVER NORTHWEST WI EARLY THIS
MORNING WHICH WILL MOVE EAST TO SOUTHEAST.  AN ISOLATED -SHRA MAY
SPREAD INTO NRN CWA LATER THIS MRNG FROM THIS FEATURE.  A SMALL
THREAT LINGERS FOR A BRIEF -SHRA OR PATCHY -DZ THIS AFTN AS THE
DEEPER MOISTURE FUNNELS IN FROM THE NORTH.

ALL SHORT TERM GUIDANCE IN GOOD AGREEMENT ON LOW PRESSURE UNDERGOING
CYCLOGENESIS OVER TN AND OH VALLEYS TONIGHT.  UPPER LEVEL LOW
PRESSURE NOW EXPECTED TO BE FARTHER WEST THAN EARLIER GUIDANCE HAD
SUGGESTED...RESULTING IN MORE SYNOPTIC SCALE FORCING FROM THIS
SYSTEM REACHING SOUTHERN WI BEGINNING TONIGHT. INITIAL SURGE OF
ENHANCED LIFT ALONG WITH DEEPER MOISTURE SPREADS INTO SOUTHEAST WI
AFTER MIDNIGHT.  IN ADDITION...LOW LEVEL WINDS VEER TO THE NORTHEAST
AND INCREASE...RESULTING IN STRONG LOW LEVEL CONVERGENCE AND
ENHANCED LIFT SPREADING OVER THE LAKESHORE COUNTIES...WITH WEAKER
LIFT AFFECTING SEVERAL INLAND TIERS.  LAKE INDUCED CAPE EXCEEDS 300
J AS DELTA-T RISES TO 16C.  COMBINATION OF FORCING SHOULD
RESULT IN SHRA OVER THE LAKE ZONES...WITH SCT -SHRA FARTHER INLAND.
HELD OFF ON MENTIONING THUNDER AT THIS POINT DUE TO WEAK MID LEVEL
LAPSE RATES.

.WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE...MEDIUM

DEEPENING SURFACE LOW WILL ROTATE A BIT WEST OF NORTH TO NORTHWEST
OH BY WED EVENING...REMAINING NEARLY STATIONARY OVERNIGHT. LATEST
MODEL RUNS HAVE OVERALL SHIFTED WESTWARD WITH THE TRACK OF THIS LOW.
CURRENT MODELS NOW INDICATE SOME OF THE MORE SIGNIFICANT RAINFALL
WILL PUSH INTO IN SOUTHEAST WISCONSIN WEDNESDAY...TAPERING OFF BY
THURSDAY AFTERNOON. THE NAM AND ECMWF ARE PARTICULARLY WET FOR THE
FORECAST AREA...WITH RAIN ACROSS THE AREA...INCLUDING AMOUNTS OF AN
INCH OR SO IN THE EAST. WITH THIS SHIFT IN MODELS...BUMPED POPS
UP QUITE A BIT. WAS NOT READY TO GO ALL IN WITH THIS QUITE YET...AS
MODELS MAY NOT HAVE SETTLED ON A SOLUTION. IF MODELS KEEP THIS TREND
THOUGH...POPS WILL LIKELY BE GOING UP EVEN MORE.

THE OTHER ISSUE WITH THE APPROACHING STORM IS THE WIND. MODELS
SHOWING A PRETTY TIGHT PRESSURE GRADIENT OVER THE FORECAST AREA
WEDNESDAY INTO THURSDAY. WITH AN ONSHORE COMPONENT TO THE WINDS AND
UNSTABLE CONDITIONS OVER THE WATER DUE TO RELATIVELY WARMER LAKE
TEMPS...STRONGEST WINDS EXPECTED NEAR THE LAKE. COULD SEE NEAR WIND
ADVISORY CONDITIONS THERE...WITH SOMEWHAT LIGHTER BUT STILL BREEZY
WINDS FARTHER INLAND. IF NAM SOLUTION WERE TO VERIFY...WIND WOULD
BE FAIRLY WINDY ACROSS THE AREA THURSDAY AS WELL. OTHER MODELS
BACK OFF THE WINDS A BIT FROM WEDNESDAY...THOUGH STILL REMAIN
BREEZY THURSDAY.

WILL SEE BELOW NORMAL TEMPS AS THIS SYSTEM ROLLS THROUGH. IF THE
CLOUDS AND RAIN ROLL IN A BIT EARLIER THAN EXPECTED
WEDNESDAY...OR LINGER A BIT LATER ON THURSDAY...HIGH TEMPS MAY NOT
BE COOL ENOUGH. SHOULD SEE NEAR OR BELOW FREEZING TEMPS THURSDAY
NIGHT BEHIND THE LOW...PARTICULARLY IN THE WEST WHERE CLEAR SKIES
AND LIGHTER WINDS ARE MORE PROBABLE.

.FRIDAY THROUGH MONDAY...FORECAST CONFIDENCE...LOW TO MEDIUM

HIGH PRESSURE MOVES IN FOR FRIDAY...WITH TEMPS REMAINING A BIT BELOW
NORMAL. AFTER THAT...MODELS GENERALLY SHOW NORTHWEST FLOW WITH A
COUPLE WEAK WAVES MOVING THROUGH SATURDAY THROUGH MONDAY. NOT MUCH
AGREEMENT AMONG MODELS WITH THE TIMING OF THESE WAVES...AND NONE
LOOK TOO IMPRESSIVE...SO OPTED TO GO WITH A DRY FORECAST FOR THIS
PERIOD OF THE FORECAST. NEAR NORMAL TEMPS EXPECTED.

&&

.AVIATION/12Z TAFS/...HIGH THIN CLOUDS EARLY SHOULD SUCCUMB TO
INCREASE IN LOW LEVEL SC/CU AS DEEPER LOW LEVEL MOISTURE SAGS
SOUTHWARD INTO SOUTHERN WI THROUGH THE DAY ALONG WITH WEAK LOW LEVEL
COLD AIR ADVECTION. CU RULES FAVOR BKN CIGS DVLPNG BUT LINGERING DRY
AIR BELOW 3K FEET AND MIXING MAY CAUSE MAINLY VFR CIGS THIS AFTN.
DEEPER MOISTURE AND SYNOPTIC SCALE FORCING WILL RESULT IN CIGS
LOWERING TO MVFR INLAND AND IFR NEAR THE LAKE OVERNIGHT ALONG WITH
SHRA DEVELOPING IN THE EAST.

&&

.MARINE...LOW PRESSURE UNDERGOES RAPID DEEPENING OVER TN AND OH
VALLEYS TONIGHT AND WEDNESDAY.  FARTHER WEST MOVEMENT COMPARED TO
PREVIOUS DAYS PROGS...RESULTS IN VERY TIGHT PRESSURE GRADIENT
DEVELOPING OVER LAKE MICHIGAN...WHICH PERSISTS THROUGH THU MRNG
BEFORE LOOSENING.  THE INTENSITY OF THIS WEATHER SYSTEM WILL RESULT
IN STRONG WINDS REACHING THE LOW LEVELS OF THE ATMOSPHERE WED NGT
INTO THU.  LATEST MODIS IMAGERY REVEALS LAKE SFC TEMPERATURE REMAINS
AROUND 14C.  WITH COLD AIR FEEDING INTO THIS STORM SYSTEM...UNSTABLE
CONDITIONS OVER THE LAKE WILL ALLOW STRONG GUSTY WINDS TO REACH LAKE
SURFACE.  FOR NOW WILL CONTINUE RAMP UP SITUATION WITH SMALL CRAFT
ADVY GOING INTO AFFECT TONIGHT...RAMPING UP TO GALE WATCH BY WED
AFTN.  LATEST FORECAST SOUNDINGS REVEAL POTENTIAL FOR 50KT WIND
GUSTS REACHING LAKE SURFACE WED NGT INTO EARLY THU.  IF THIS TREND
CONTINUES TODAY...MAY POSSIBLY UPGRADE TO STORM WATCH OR WARNING.
STRONGEST WINDS WILL AFFECT LAKESHORE AREA FOR A TIME WED EVE BEFORE
BACKING TO THE NORTH LATER WED NGT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING FOR
     LMZ643>646.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 1 PM CDT WEDNESDAY
     FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
WEDNESDAY THROUGH MONDAY...DDV
Hazardous weather outlook, Oct 18, 4:17 AM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
417 AM CDT TUE OCT 18 2011

WIZ046-047-051-052-056>060-062>072-190930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
417 AM CDT TUE OCT 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RAPIDLY DEEPENING LOW PRESSURE OVER THE OHIO VALLEY ON WEDNESDAY
WILL MOVE SLOWLY NORTHWARD THROUGH THE GREAT LAKES WEDNESDAY NIGHT
AND THURSDAY. THIS WEATHER SYSTEM WILL CAUSE VERY WINDY CONDITIONS
WEDNESDAY NIGHT AND THURSDAY. THE STRONGEST WINDS WILL BE IN
SOUTHEAST AND EAST CENTRAL WISCONSIN. A WIND ADVISORY MAY BE
NEEDED DUE TO NORTH WINDS GUSTING TO 45 MPH.

NEAR OR BELOW FREEZING TEMPERATURES ARE EXPECTED OVER SOUTH
CENTRAL WISCONSIN THURSDAY NIGHT...WITH TEMPERATURES FALLING TO
THE MID 30S AT THE LAKE MICHIGAN SHORE. UNDER CLEAR SKIES...THE WINDS
ARE EXPECTED TO BE LIGHT ENOUGH TO CAUSE AREAS OF FROST IN THE
EAST...AND WIDESPREAD FROST FARTHER INLAND AND OVER SOUTH CENTRAL
WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-190930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
417 AM CDT TUE OCT 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY GOES INTO EFFECT TONIGHT AS NORTH WINDS AND
RESULTANT WAVES INCREASE DUE TO DEEPENING LOW PRESSURE IN THE
TENNESSEE VALLEY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE LOW PRESSURE AREA WILL CONTINUE TO RAPIDLY DEEPEN AS IT MOVES
SLOWLY NORTHWARD INTO THE GREAT LAKES WEDNESDAY NIGHT AND
THURSDAY. ENHANCED BY UNSTABLE CONDITIONS OVER LAKE
MICHIGAN...VERY STRONG WINDS ARE EXPECTED TO DEVELOP...WITH
POTENTIAL GUSTS TO 45 KNOTS. THE STRONGEST WINDS ARE EXPECTED
WEDNESDAY NIGHT INTO THURSDAY.

A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY. IF ADDITIONAL STRENGTHENING OF THE LOW PRESSURE TAKES PLACE...
THEN THE GALE WATCH MAY BE UPGRADED TO A STORM WATCH OR WARNING.
THE STRONG WINDS WILL CAUSE BUILDING WAVES TO 12 TO 16 FEET. THE
WINDS AND WAVES WILL GRADUALLY SUBSIDE THURSDAY NIGHT AND FRIDAY.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 9:33 PM CDTGale WatchMKX12 hr
Oct 17, 9:33 PM CDTSmall Craft AdvisoryMKX31 hr
Oct 18, 3:11 PM CDTHigh Wind WatchMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Washington and 1 more13 hr
Oct 18, 4:05 PM CDTStorm WarningMKX41 hr

Nearby

Storm Watches in Wisconsin, 2011Every storm watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.